My back started itching about six months ago with small rashes that would come and go, about three months later it it was itching a lot and covered most of my back and on my buttox. I tried sarna anti itch lotion and it seemed to get worse. I went to emergency and they said it was contact dermatitis and perscribed hydrocortizone cream that did not work and I went back. The rash was looking a bit different and they thought it was a fungal rash and perscribed atarax, clotrimazole cream usp, 1% and triamcinolone acetonide cream .01% I used that and put vasaline on top of it and it went away. About three weeks ago it came back the doctor told me it was contact dermatitis and perscribed triamcinolone acetonide .025% lotion it got worse. I am thinking it is a reaction to one of my medications geodon. I stoped taking it yesterday and went to the emergency room they perscribed prednisone this morning it was feeling better it looked about the same but the itching and burning was better. I was told not to put anything on it even if it gets dry well it's getting dry and starting to get itchy again. I am waiting to see a dermatologist. Does anyone know what this might be?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.